MathSciNet Relay Station
MathSciNet bibliographic data
MR469979 (57 #9759) 16A64 (16A46 18E05)
Brzezinski, Juliusz Lattices of normally indecomposable modules. Proc. Amer. Math. Soc. 68 (1978), no. 3, 271–276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement